# SDR AALA20110608TUL03

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 33,214 hours, 14,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS MULTIPLE DAMAGED AREAS.  AFT CARGO DOOR DAMAGED SKIN PANEL REMOVED AND NEW SKIN PANEL DRILLED AND INSTALLED PER ESO 60651.
